# SDR CA011019014

- Difficulty date: October 3, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P05
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, NR 2 ENGINE OIL PRESSURE RAPIDLY ROLLED BACK FROM 65 TO 24 PSI. THE FLIGHT CREW THROTTLED BACK THE ENGINE TO IDLE AND OIL PRESSURE SLOWLY CLIMBED TO 45 PSI. CREW ADVANCED THROTTLE TO 90 PERCENT AND OIL PRESSURE AGAIN ROLLED BACK TO 25 PSI. ENGINE WAS AGAIN RETURNED TO IDLE. DURING DESCENT OIL PRESSURE DROPPED TO 10 PSI AND THE LOW OIL PRESSURE MESSAGE APPEARED. THE CREW SHUTDOWN THE ENGINE AND MADE AN UNEVENTFUL LANDING.THE NR 2 ENGINE LUBE/SCAVENGE PUMP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
